Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Had gastric bypass surgery. Taking Prilosec, Karafate, Protonix and Zydus. Experiencing side effects. Cure?

Answered by
Dr.
Dr. Srikanth Reddy

Psychiatrist

Practicing since :2007

Answered : 2770 Questions

default
Posted on Fri, 13 Sep 2013 in Mental Health
Question: Hello, my name is XXXXXXX I am a 58 yo white female. Gastric bypass surgery history. Ulcer history. Took Prilosec, Karafate, Protonix. I was prescribed Zydus and it kicked me into a mildly manic state. I am bipolar disorder I since 08/03. Mostly stress induced Am experiencing unusual side effects. Mild hallucinations, delusions of grandeur, epiphanys, etc. I sleep only 4 hours. Just prior to awakening, I briefly experiences these feelings. Feel total clarity and peace. Am rested with no fatigue or stress. Is there any record of this happening to anyone in clinical trials, OP studies, etc. ? Am not complaining but would like feedback. Thanks
doctor
Answered by Dr. Srikanth Reddy 56 minutes later
Brief Answer:
Some clarifications required

Detailed Answer:
Hello,
Thanks for using health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
However I would require a couple of more details to help you in answering your query in a better justified way.
1) Which drugs are you currently on?
2) What is the nature of hallucinations. What are the voices talking?
3) Are you on any recreational drugs?
4) Any medical issues
Hope to hear from you at your earliest convenience.
Regards and wish you good health,

Dr. Srikanth Reddy MD

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
Medical Procedures

Recent questions on  Hallucination

doctor1 MD

i amm 52 and suffering from essential hypertension from 33years onwards .for 16 years taking listril 5mg and suffered from hallucinations .so my...

doctor1 MD

My 17 1/2 year old son was placed on Invega. For awhile he did well; then he missed a few doses. When we resumed his proper dosing, he has started...

doctor1 MD

I ve been in the hospital for the past week and a half for rectal spasms, but still have them and the doctors don t know why. They have given me...

doctor1 MD

I have been taking vyvanse for years now and since i have been in college sometimes i stay up all night to study, sometimes days at a time. I...

doctor1 MD

My husband has had an onset of the following starting in late July: Difficulty choosing words / difficulty speaking. Lack of depth...

doctor1 MD

I recently changed from Atenolol 100mg taken daily to Metoprolol Succ Er 100mg daily. I am experiencing difficulty making decisions, mood swings...

doctor1 MD

My son is currently taking atomoxetine 80 mg and serttaline 50 mg and has been experiencing hallucinations and paranoyia. He went to the ER last...